MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2020, during preventive maintenance, the autopulse platform (serial#: (b)(4)) failed the load cell characterization test, load cell module 2 was over reported (defective).The root cause of the defective load cell module 2 and cracked front enclosure were likely attributed to mishandling such as a drop.Upon visual inspection, unrelated to the reported complaint, observed cracked front enclosure, missing patient head restraint and a bent battery lock were likely due to user mishandling.The front enclosure, patient head restraint and battery lock will be replaced to address these issues.The initial functional testing of the autopulse platform passed without any fault or error.During further testing, stiff manual rotation of the driveshaft was observed, likely attributed to wear and tear.The driveshaft clutch area needs to be deburred to address this issue.The autopulse platform was manufactured in december 2009, and is 11 years old, well past it's service life of 5 years.Waiting for customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
On (b)(6) 2020, during preventive maintenance, the autopulse platform (serial#: (b)(4)) failed the load cell characterization test, load cell module 2 was over reported (defective).No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10939821
Report Number3010617000-2020-01264
Device Sequence Number791650
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1